Ie. Makedonskyi

Search this author in Google Scholar


Articles: 1

On finite dimensional Lie algebras of planar vector fields with rational coefficients

Ie. Makedonskyi, A. Petravchuk

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 19 (2013), no. 4, 376-388

The Lie algebra of planar vector fields with coefficients from the field of rational functions over an algebraically closed field of characteristic zero is considered. We find all finite-dimensional Lie algebras that can be realized as subalgebras of this algebra.


All Issues